Zur Theorie der Cremona'schen Transformationen

A. Clebsch

Mathematische Annalen (1871)

  • Volume: 4, page 490-496
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Clebsch, A.. "Zur Theorie der Cremona'schen Transformationen." Mathematische Annalen 4 (1871): 490-496. <http://eudml.org/doc/156544>.

author = {Clebsch, A.},
journal = {Mathematische Annalen},
pages = {490-496},
title = {Zur Theorie der Cremona'schen Transformationen},
url = {http://eudml.org/doc/156544},
volume = {4},
year = {1871},

AU - Clebsch, A.
TI - Zur Theorie der Cremona'schen Transformationen
JO - Mathematische Annalen
PY - 1871
VL - 4
SP - 490
EP - 496
UR - http://eudml.org/doc/156544
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.